Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Recovered from dengue fever. Having severe hairloss. On medicines. No help. Suggestions?

At November 2012 my 23 years old sister was affected with dengue fever . Now she completely recovered from it. But for the last 3 weeks she started losing her hair in bunches. She has taken a treatment for it. The doctor prescribed her hairgro tablet, hairgro gel and Mintop solution.But she has not get any improvement yet. Day by day her hair fall rate is increasing.She felt so sad about it. The thickness of her hair completely getting down. would like to know how long this will last? How fast the hair will start growing back? Is there any other treatment for it?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your sister seems to be suffering from a type of diffuse hair fall known as telogen effluvium. This hair fall usually occurs after a period of prolonged fever or illness as in dengue. This kind of hair fall is self limiting and usually resolves spontaneously in six months time with most of the hair growing back.
The treatment given by the doctor is apt for this kind of hair fall. She should continue with the treatment for 3 to 4 months to be satisfied with results. Also ask her to improve her diet. She should take a balanced nutritious diet rich in proteins.
Hope that answers your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor